# SDR SWAA2015060840458

- Difficulty date: May 27, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 28,127 hours, 16,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CRACKED AT STATION 727B, RBL 24.75.  REPAIRED TRACK IAW EA.
